# SDR SWAA2021042660142

- Difficulty date: March 30, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N734SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27866
- Aircraft time: 74,151 hours, 43,733 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 231XF TOP LAYER DELAMINATED / REPAIRED DAMAGED AREA AT MAIN CABIN FLOOR PANEL 231XF TOOP LAYER. REF B737-7 SRM 53-00-50-2R-1
